JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Reliability in Two Independent Uniform and Power Function-Half Normal Distribution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Reliability in Two Independent Uniform and Power Function-Half Normal Distribution
Woo, Jung-Soo;
  PDF(new window)
 Abstract
We consider estimation of reliability P(Y < X) and distribution of the ratio when X and Y are independent uniform random variable and power function random variable, respectively and also consider the estimation problem when X and Y are independent uniform random variable and a half-normal random variable, respectively.
 Keywords
Half-normal distribution;power function distribution;reliability;
 Language
English
 Cited by
 References
1.
Abramowitz, M. and Stegun, I. A. (1970). Handbook of Mathematical Functions, Dover Publications, New York

2.
Ali, M. M. and Woo, J. (2005a). Inferences on reliability P(Y < X) in a power function distribution, Journal of Statistics & Management Systems, 8, 681-686 crossref(new window)

3.
Ali, M. M. and Woo, J. (2005b). Inference on reliability P(Y < X) in the Levy distribution, Mathematical and Computer Modelling, 41, 965-971 crossref(new window)

4.
Ali, M. M. and Woo, J. (2005c). Inference on reliability P(Y < X) in a p-dimensional Rayleigh distribution, Mathematical and Computer Modelling, 42, 367-373 crossref(new window)

5.
Gradshteyn, I. S. and Ryzhik, I. M. (1965). Table of Integrals, Series and Products, Academic Press, New York

6.
Johnson, N. L., Kotz, S. and Balakrishnan, N. (1994). Continuous Univariate Distributions, Vol. 1, John Wiley & Sons, New York

7.
McCool, J. I. (1991). Inference on P(X < Y ) in the Weibull case, Communications in Statistics-Simulation and Computations, 20, 129-148 crossref(new window)

8.
Rohatgi, V. K. and Rahtigi, V. K. (1976). An Introduction To Probability Theory and Mathematical Statistics, John Wiley & Sons, New York

9.
Woo, J. (2006). Reliability P(Y < X), ratio X=(X + Y ) and a skewed-symmetric distribution of two independent random variables, In Proceedings of Korean Data & Information Science Society November 2006, 37-42

10.
Woo. J. (2007a). On reliability and UMVUE of right-tail probability in a half normal variable, Journal of the Korean Data & Information Science Society, 18, 259-267

11.
Woo. J. (2007b). Reliability in a half-triangle distribution and a skew-symmetric distribution, Journal of the Korean Data & Information Science Society, 18, 543-552